Posts in tag

overdose


Daughter of a woman who died from hospital overdose says the doctor ignored a pharmacist who queried the dose A Tasmanian coroner has highlighted significant shortcomings of a hospital pharmacy …

Pharmacy news from around the world, including more reports of Clonidine overdoses in children Jakarta, Indonesia:  Police have named 14 hospitals and eight midwife clinics which allegedly administered fake vaccines …

Angelo Pricolo, the Brunswick pharmacist who successfully applied to the TGA to have the life-saving medicine naloxone downscheduled to S3, has expressed surprise at an ABC story claiming that the …

A study of adults who had recently purchased children’s paracetamol has indicated that many people don’t know basic information about the commonly used medicine. Presented at last week’s National Medicines …

Australia needs a significant shift in how it discusses drug use, says Angelo Pricolo, a member of the PSA’s Harm Minimisation Committee and a National Councillor with the Pharmacy Guild …

Naloxone must become available through take-home programs without the need for doctor or pharmacist involvement, say Australian experts in a report published in the Medical Journal of Australia. The drug …

A new guide to inform pharmacists about the safe and effective supply of naloxone has been released by the PSA. The comprehensive guide has been produced following the TGA’s decision …

The TGA has recommended that naloxone minijet be scheduled to Pharmacist Only medicine—a decision which will likely save lives, says Angelo Pricolo, the Brunswick pharmacist who made the submission. This …

It’s time for a national system for the Electronic Recording and Reporting of Controlled Drugs, says Pharmacy Guild executive director David Quilty. Writing in this week’s edition of Guild newsletter …

The so-called #paracetamolchallenge is a hoax, but one which could still be dangerous if teenagers believe it to be an actual social media phenomenon, says Young Pharmacist of the Year …

Infants and children are at a higher risk of accidental exposure to fentanyl patches, NPS MedicineWise has warned. Fentanyl prescribing in Australia has increased over the last decade, and so …